# SDR AALA202408089660

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 42,091 hours, 17,721 cycles
- Engine: Cfmint CFM567B20
- Engine time: 28,314 hours, 11,613 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NR 2 ENGINE RAPIDLY LOST ABOUT HALF ITS THRUST WITH NOTICEABLE VIBRATION, LANDED AIRCRAFT WITH IDLE THRUST THEN SHUTDOWN ENGINE AFTER LANDING; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT KIN. OPEN
